# SDR UHLA201603140109

- Difficulty date: March 14, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 33,292 hours, 27,868 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BROKEN, LAST STRIP NEEDS CONNECTOR PIN.  REPINNED LAST ROW EMERGENCY STRIP LIGHTING IAW SWPM 20-21-00.  OPS CHECK GOOD.
